# SDR ASAA2019071330057

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 34,778 hours, 10,361 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN PREVIOUS MAINT CJ9 HARNESS AND S1 PROBE REPLACED. GROUNDED - YES. REMOVED AND REPLACED #1 J9 HARNESS REF AMM 73-21-06-400-803-F00, OPS NML REF AMM 73-21-00-700-802-F00. ACCOMPLISHED THE FOLLOWING TEST: EEC TEST, PASSED, NO FAULTS LOGGED. ACTUATOR TEST, TEST PASSED. EEC DISCRETES TEST, ALL PASSED REF PER SAME. TEMP MONITORING AFTER HARNESS CHANGE: S1- 23.37 S2- 20.50 S3- 20.64 S4- 27.71. GROUND VERTIFICATION SUCCESSFUL.
